Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 111, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2007, 5:03 PM EDT for Macon County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2007, 5:03 PM EDT (21:03 UTC)
- Expired
- May 12, 2007, 5:35 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Macon County, GA
The radar
The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1807 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- -14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 122103 SVRFFC GAC193-122145- /O.NEW.KFFC.SV.W.0111.070512T2103Z-070512T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EDT SAT MAY 12 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN MACON COUNTY IN WEST CENTRAL GEORGIA * UNTIL 545 PM EDT * AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF FOUNTAINVILEE...MOVING SOUTH AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IDEAL. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3244 8415 3237 8426 3222 8420 3230 8405 $$
1 follow-up statement
000 WWUS52 KFFC 122135 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT SAT MAY 12 2007 GAC193-122144- /O.CAN.KFFC.SV.W.0111.000000T0000Z-070512T2145Z/ MACON GA- 534 PM EDT SAT MAY 12 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MACON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM NEAR IDEAL HAS WEAKENED AND NO LONGER EXPECTED TO PRODUCE LARGE HAIL OR DAMAGING WINDS. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING... CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3244 8415 3237 8426 3222 8420 3230 8405 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:00 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 12, 4:00 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 PM EDT SAT MAY 12 2007 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS INCREASING CLOUDS ACROSS N GA ASSOCIATED WITH FRONTAL SYSTEM ACROSS TN/NC. THE SURFACE HIGH PRESSURE RIDGE IS FINALLY RELEASING ITS GRIP ON THE SERN U.S. SO LOOKS LIKE PRECIP WILL FINALLY BEGIN TO MOVE INTO THE AREA TODAY AND CONTINUE THROUGH SUN. DEWPOINTS ARE CREEPING UP AND ARE EXPECTED TO CONTINUE TO DUE SO OVER THE NEXT FEW DAYS AS SOUTHWEST LOW LEVEL FLOW STARTS TAPPING INTO MOIST GULF AIR. CURRENTLY THE FRONTAL SYSTEM IS ORIENTED WEST TO EAST ACROSS TN/NC AND IS EXPECTED TO MOVE A BIT FURTHER SOUTHWARD INTO N GA BEFORE IT BEGINS TO ROTATE AND BECOME MORE NW TO SE ORIENTED BY SAT/SUN. THIS WILL BE A GOOD FOCUSING MECHANISM OVER THE NEXT FEW DAYS FOR SHOWERS AND THUNDERSTORMS PUSHING SOUTHWARD INTO THE STATE. AN UPPER LEVEL RIDGE AXIS BUILDS INTO THE REGION FROM THE GULF TODAY HELPING TO KEEP PRECIP COVERAGE MAINLY ACROSS N GA...THEN IT WEAKENS ALLOWING THE SYSTEM TO PUSH FURTHER SOUTH THROUGH SUN. INSTABILITY INDICES ARE NOT THAT SIGNIFICANT WITH THIS SYSTEM SO ONLY LOOKING FOR ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE WEEKEND. LOOKS LIKE THE BIGGEST THUNDERSTORM THREAT WILL BE LIGHTING AND HAIL. A SLOW MOVING UPPER LOW WILL MOVE INTO THE TENNESSEE VALLEY FRI WITH A FEW WEAK IMPULSES ROTATING AROUND THIS FEATURE. THIS FEATURE WILL MAINLY AFFECTING NORTH GEORGIA FRI THEN THE REST OF THE STATE SAT AS THE FRONT DROPS SOUTHWARD THROUGH THE AREA. WILL CONTINUE WITH SLIGHT TO CHANCE POPS ACROSS THE STATE THROUGH MON. .LONG TERM /TUESDAY THROUGH SATURDAY/... PRECIP CHANCES CONTINUE THROUGH MON UNTIL LARGE HIGH PRESSURE RIDGE (BUILDING OVER THE MID ATLANTIC STATES SUN) PUSHES SOUTHWARD AND BECOMES CENTERED OVER GA/SC TUE. THIS RIDGE PUSHES THE BACKDOOR COLD FRONT THROUGH THE REGION MON THEN LOOKS TO DOMINATE THE WX PATTERN THROUGH THE END OF NEXT WEEK. HAVE INTRODUCES A SLIGHT CHANCE OF POPS FOR MON AS THERE COULD STILL BE A FEW LINGERING SHOWERS BUT THAT SHOULD BE THE LAST OF IT THROUGH DAY 7. TEMPS SHOULD BE AT OR SLIGHTLY ABOVE SEASONAL NORMS DAY 4 AND 5 WITH A SLIGHT WARM UP DAYS 6 AND 7. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 87 57 80 51 / 20 0 0 0 0 ATLANTA 66 86 59 78 57 / 20 0 0 0 0 BLAIRSVILLE 58 82 49 74 47 / 10 5 0 0 0 CARTERSVILLE 59 86 56 79 52 / 20 5 0 0 0 COLUMBUS 68 92 67 84 59 / 20 5 0 0 0 GAINESVILLE 63 85 57 76 54 / 20 5 0 0 0 MACON 65 92 61 84 56 / 20 5 0 0 0 ROME 63 90 58 83 56 / 20 5 0 0 0 PEACHTREE CITY 61 87 55 79 51 / 20 0 0 0 0 VIDALIA 66 88 62 80 56 / 20 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01/49
Hazardous weather outlook, May 12, 4:30 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 PM EDT SAT MAY 12 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 PM EDT SAT MAY 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH THIS EVENING. .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN A FOCUS FOR SCATTERED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM EVENING THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...DAMAGING DOWNBURST WINDS AND LARGE HAIL. THE SLOW MOVING STORMS MAY ALSO PRODUCE HEAVY DOWNPOURS THAT COULD RESULT IN BRIEF LOCALIZED FLOODING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE TROUGH ACROSS CENTRAL GEORGIA TO PRODUCE SCATTERED THUNDERSTORMS THIS EVENING. CAPE VALUES ARE IN THE 1500 TO 2000 RANGE WHILE LIFTED INDICES ARE AROUND -2 TO -4. THIS WILL BE SUFFICIENT FOR ISOLATED PULSE SEVERE THUNDERSTORMS...MAINLY NORTH OF AN AMERICUS TO LOUISVILLE LINE...OCCURRING UNTIL SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT.. DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS...SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO MONITOR THE LATEST INFORMATION...AND SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. RRH
In the hours before
Special weather statement, May 12, 4:29 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EDT SAT MAY 12 2007 GAZ056-122115- 429 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING IN SPALDING COUNTY UNTIL 515 PM EDT... AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR GRIFFIN...DRIFTING SOUTH AT 5 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS SPALDING COUNTY...INCLUDING THE CITIES OF ROVER...GRIFFIN AND EAST GRIFFIN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 12, 4:38 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT SAT MAY 12 2007 GAZ025-027-034>038-047-122145- 438 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WALTON...OCONEE... OGLETHORPE...CLARKE...BARROW...GWINNETT...MADISON AND JACKSON COUNTIES UNTIL 545 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL CLUSTERS OF STRONG THUNDERSTORMS COVERING MUCH OF GWINNETT...WALTON...OCONEE...MADISON...CLARKE...OGLETHORPE... JACKSON...AND BARROW COUNTIES. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WALTON...OCONEE...OGLETHORPE...CLARKE...BARROW...GWINNETT...MADISON AND JACKSON COUNTIES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 12, 4:42 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT SAT MAY 12 2007 GAZ089-090-122115- 442 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 515 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 5 MILES WEST OF COLUMBUS TO 6 MILES NORTHEAST OF CUSSETA...MOVING SOUTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE SOUTH ACROSS PORTIONS OF CHATTAHOOCHEE AND MUSCOGEE COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE COLUMBUS...MANTA...FORT BENNING SOUTH...CUSSETA AND JAMESTOWN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED OVER THE NEXT 30 MINUTES IN A SEVERAL PLACES IN CHATTAHOOCHEE AND MUSCOGEE COUNTIES...INCLUDING THE CITIES OF COLUMBUS...MANTA...FORT BENNING SOUTH...CUSSETA AND JAMESTOWN. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, May 12, 4:49 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 449 PM EDT SAT MAY 12 2007 GAZ080-122115- 449 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TAYLOR COUNTY UNTIL 515 PM EDT... AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NORTH OF BUTLER TO RUPERT...MOVING SOUTH AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TAYLOR COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RUPERT...BUTLER...POTTERVILLE AND REYNOLDS. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS UP TO AN INCH CAN BE EXPECTED OVER THE NEXT 30 MINUTES ACROSS PORTIONS OF TAYLOR COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, May 12, 5:00 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT SAT MAY 12 2007 GAZ057-122130- 500 PM EDT SAT MAY 12 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT LIGHTNING IN WESTERN HENRY COUNTY UNTIL 530 PM EDT... AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORMS FROM HAMPTON TO STOCKBRIDGE...MOVING SOUTH AT 5 MPH. ADDITIONAL ACTIVITY WAS DEVELOPING EASTWARD TOWARD MCDONOUGH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS HENRY COUNTY...INCLUDING THE CITIES OF HAMPTON...BLACKSVILLE AND LUELLA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Local storm report, May 12, 5:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT MAY 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 4 N DAWSONVILLE 34.48N 84.12W
05/12/2007 DAWSON GA EMERGENCY MNGR
HEN HOUSE DAMAGED AS WELL AS ANOTHER CONNECTED STRUCTURE.
DAMAGE ESTIMATED AROUND 4000 DOLLARS. A COUPLE TREES WERE
ALSO DOWN ON POWER LINES IN THE AREA.
&&
HANDELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:00 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 30 min |
| May 12, 2:29 PM EDT | Severe Thunderstorm Warning | FFC | White | 46 min |
| May 12, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 23 min |
| May 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 38 min |
| May 12, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Harris | 30 min |
| May 12, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Spalding | 28 min |
| May 12, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 25 min |
| May 12, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 23 min |
| May 12, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 43 min |
| May 12, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.